# SDR QXEA0101698

- Difficulty date: October 23, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 9,268 hours, 13,051 cycles
- Engine: Pwa PW123D
- Engine time: 14,800 hours, 16,258 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: 3H960142W1
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 6,799 hours, 9,626 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PDX- DEPARTED SEA HEADING FOR MFR, LEVELING AT 21,000 FT THE MASTER WARNING LIGHT FLICKERED A FEW TIME THEN CAME ON STEADY.  THE NR 1 ENGINE OIL PRESSURE LIGHT WAS ILLUMINATED.  STARTED THE OIL PRESSURE CHECKLIST.  DURING CHECKLIST PROCESS, OIL PRESSURE DROPPED TO 20 PSI.  SHUT DOWN NR 1 ENGINE.  LANDED IN PDX WITHOUT INCIDENT.  REPLACED THE NR 1 ENGINE AND OIL COOLER.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
